On Quasilinear Non-Uniformly Parabolic Equations in General Form
Author: Tersenov, A.S.
Source: Journal of Differential Equations, Volume 142, Number 2, January 1998 , pp. 263-276(14)
Publisher: Academic Press
Abstract:The present paper is concerned with the first boundary value problem for a certain class of quasilinear non-uniformly parabolic equations. New a priori estimates of the solution and of its gradient are obtained. These are independent of the smoothness of the coefficients. Existence and uniqueness theorems are proved. Copyright 1998 Academic Press.
Document Type: Research Article
Affiliations: Department of Mathematics, University of Crete, Heraklion-Crete, 71409, Greece
Publication date: January 1998